zbMATH — the first resource for mathematics

Doubles limites ordonnées et théorèmes de minimax. (French) Zbl 0289.49019

49K35 Optimality conditions for minimax problems
Full Text: DOI Numdam EuDML
[1] M. DE WILDE, Pointwise compactness in spaces of functions and R. C. James theorem, Math. Ann., 208 (1974), 33-47. · Zbl 0274.46019
[2] K. FAN, Minimax theorems, Proc. Nat. Acad. Sc. USA, 39 (1953), 42-47. · Zbl 0050.06501
[3] A. GROTHENDIECK, Critères de compacité dans LES espaces fonctionnels généraux, Am. J. Math., 74 (1952), 168-186. · Zbl 0046.11702
[4] H. KÖNIG, Uber das von neumannsche minimax theorem, Arch. Math., 19 (1968), 482-487. · Zbl 0179.21001
[5] S. SIMONS, Maximinimax, minimax and antiminimax theorems and a result of R. C. James, Pacific J. Math., 40 (1972), 709-718. · Zbl 0237.46013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.